# SDR DALA2019062103699

- Difficulty date: June 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- Aircraft time: 53,342 hours, 36,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 460-465
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CUSP MEMBRANE (BULGING MEMBRANE) BETWEEN STA Y=460 TO Y=465 RH SIDE WAS FOUND OUT OF LIMITS IN REF NRC 00303. NRC 00596: CORROSION LEVEL 2, CUSP MEMBRANE (BULGING MEMBRANE) BETWEEN STA Y=460 TO Y=465 RH SIDE WAS REPAIRED PER B717-200 SRM 53-00-55-2R-4 REPAIR 4 FIG. 216. (LP #1132241)
